# SDR COMA0660577

- Difficulty date: October 16, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,104 hours, 28,126 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5217 - STEERING INOP MESSAGE CAME ON UPON GEAR RETRACTION, WOULD NOT RESET.  TRANSFERRED TO DEFERRED LIST MEL 32-50-01 CAT (A).
